Posted by: MH | 2009-02-07

Trying for baby no 2

I had my LMP on the 3rd jan. Stopped taking the pill from that day too. We had intercourse on the 17th Jan, but at that time i was treated for a UTI and was on antibiotics and other meds.

Since last week, it feels as if AF is coming, cramps, bloatedness, very, very sore breasts and very sensitive nipples. Also been having lots of discharge which in brown and light pink. Tested twice, but negative. For the past few days, i' ve been getting a white, thick like discharge and lots of it! Could it be that i' m pregnant or is it just that the pill must still work out of my system?


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear MH

It is not the pill that is working out of your system as you have stopped the pill about a month ago and it has already worn out of your system. It is possible that you maybe pregnant and I suggest if you do not see your next period you do a blood pregnancy test to ascertain this possibility.

Answered by: Dr Y. M. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: KP | 2009-02-09


Take a blood test, you might be pregnant but a HPT is not picking it up.

Reply to KP
Posted by: Mia | 2009-02-08

Could just be your body reacting to you stopping the pill. Your body has to now adjust.

Reply to Mia

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.